On the ℓs-boundedness of a family of integral operators

Chiara Gallarati, Emiel Lorist, Mark Veraar

Research output: Contribution to journalArticleScientific

5 Citations (Scopus)
10 Downloads (Pure)

Abstract

In this paper we prove an ℓs-boundedness result for integral operators with operator-valued kernels. The proofs are based on extrapolation techniques with weights due to Rubio de Francia. The results will be applied by the first and third author in a subsequent paper where a new approach to maximal Lp-regularity for parabolic problems with time-dependent generator is developed.
Original languageEnglish
Pages (from-to)1277-1294
Number of pages18
JournalRevista Matemática Iberoamericana
Volume32
Issue number4
DOIs
Publication statusPublished - 2016

Keywords

  • ℓs-boundedness
  • extrapolation
  • integral operators
  • A p-weights
  • Hardy–Littlewood maximal function

Fingerprint Dive into the research topics of 'On the ℓs-boundedness of a family of integral operators'. Together they form a unique fingerprint.

Cite this